RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 40, Issue 1  


On the semidirect imbedding problem with nilpotent kernel
V. V. Ishkhanov
3
Linear groups generated by transvections
A. E. Zalesskii, V. N. Serezhkin
26
On the Gorenstein property of the ring of invariants of a Gorenstein ring
V. A. Khinich
50
Finite-dimensional Lie algebras of formal vector fields and characteristic classes of homogeneous foliations
D. B. Fuchs
57
Growth of entire functions of two complex variables that are slowly increasing in one of the variables
V. P. Petrenko
65
On the closure of nonclosed systems of functions of Mittag-Leffler type
S. A. Akopyan, I. O. Khachatryan
96
On a uniqueness theorem in the theory of functions of several complex variables, and homogeneous equations of convolution type in tube domains of $\mathbf C^n$
V. V. Napalkov
115
On a class of singular integral operators with kernels of polar-logarithmic type
N. L. Vasilevskii
133
On the spectral theory for the Sturm–Liouville equation with operator coefficient
P. A. Mishnaevskii
152
Embedding the group $\mathbf B(\infty,n)$ in the group $\mathbf B(2,n)$
V. L. Shirvanyan
190
Multiple trigonometric sums
G. I. Arkhipov, V. N. Chubarikov
209
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019